# SDR ABXA040177

- Difficulty date: May 18, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N709AX
- Make and model: Boeing 767231
- Aircraft serial: 22572
- Aircraft time: 70,061 hours, 17,604 cycles
- Engine: Pwa JT9D*
- System (JASC): 5250 · Fixed Inner Doors
- Part: Stop
- Part number: H312761
- Condition: Broken
- Location: Cockpit Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

COCKPIT ENTRY DOOR CAME OPEN AND THEN JAMMED DURING TAXI AND COULD NOT BE OPENED. COCKPIT DOOR LATCH BROKEN. REPLACED BROKEN DOOR STOP IAW 767 SRM 51-40-2.
